# SDR AC2A2021102913901

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 7,024 hours, 12,464 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Actuator
- Part number: 3G6352V02452
- Part serial: 2370
- Condition: Stuck
- Part time: 2,789 hours, 5,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE INOP, FOUND ROTOR BRAKE ACTUATOR WILL NOT ACTUATE (STUCK)
